American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] M. H. Annaby. On sampling theory associated with the resolvents of singular Sturm-Liouville problems. Proc. Amer. Math. Soc. 131 (2003) 1803-1812. MR 1955268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Gerald Teschl. Deforming the point spectra of one-dimensional Dirac operators. Proc. Amer. Math. Soc. 126 (1998) 2873-2881. MR 1451831.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] K. N. Murty, P. V. S. Anand and V. Lakshmi Prasannam. First order difference system- existence and uniqueness. Proc. Amer. Math. Soc. 125 (1997) 3533-3539. MR 1443846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. Burghelea, L. Friedlander and T. Kappeler. On the determinant of elliptic boundary value problems on a line segment . Proc. Amer. Math. Soc. 123 (1995) 3027-3038. MR 1301012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Umamaheswaram. An analogue of Lyapunov's criterion for $(m,n-m)$-disfocality . Proc. Amer. Math. Soc. 117 (1993) 665-671. MR 1150655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. Abramovich. The gap between the first two eigenvalues of a one-dimensional Schr\"odinger operator with symmetric potential . Proc. Amer. Math. Soc. 111 (1991) 451-453. MR 1036981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yi Song Yang. Fourth-order two-point boundary value problems . Proc. Amer. Math. Soc. 104 (1988) 175-180. MR 958062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. W. Eloe and Johnny Henderson. Some analogues of Markov and Descartes systems for right disfocality . Proc. Amer. Math. Soc. 99 (1987) 543-548. MR 875394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. R. K. S. Rao and K. N. Murty. Transformation of a class of nonselfadjoint eigenvalue problems . Proc. Amer. Math. Soc. 81 (1981) 287-292. MR 593473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Riaz A. Usmani. A uniqueness theorem for a boundary value problem . Proc. Amer. Math. Soc. 77 (1979) 329-335. MR 545591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sui Sun Cheng. Comparison of eigenvalues for systems of linear differential equations . Proc. Amer. Math. Soc. 64 (1977) 81-86. MR 0440105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. Kannan and John Locker. Continuous dependence of least squares solutions of linear boundary value problems . Proc. Amer. Math. Soc. 59 (1976) 107-110. MR 0409947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. C. Tefteller. Boundary value problems for second order nonhomogeneous differential systems . Proc. Amer. Math. Soc. 52 (1975) 271-278. MR 0402156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert M. Kauffman. Gaps in the essential spectrum for second order systems . Proc. Amer. Math. Soc. 51 (1975) 55-61. MR 0374560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Allan M. Krall. Stieltjes differential-boundary operators . Proc. Amer. Math. Soc. 41 (1973) 80-86. MR 0320415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. C. Brown and Allan M. Krall. Adjoints of multipoint-integral boundary value problems . Proc. Amer. Math. Soc. 37 (1973) 213-216. MR 0308856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1